MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,MEDTECH,BARI,TRUE,42X80

Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,MEDTECH,BARI,TRUE,42X80
Catalog Number MDT24B42
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the item arrived damaged, there is a hole that is clearly not a natural low air loss hole, it is visibly a damaged area.".
 
Additional Manufacturer Narrative
The customer reported that the item arrived damaged and that there is a hole that is clearly not a natural low air loss hole; it is visibly a damaged area, with no damage to the outside box.During investigation, the photo provided was reviewed, and no response was received from the vendor request; the complaint sample would have been sent to the vendor for evaluation and to determine a root cause of the reported issue.The complaint can be confirmed from the photo provided of small hole in the cover.The root cause could not be determined, and a review of the complaint information as well as the results of the investigation indicate no need for further action at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MATTRESS,SYSTEM,MEDTECH,BARI,TRUE,42X80
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50691355
Report Number1417592-2026-34690
Device Sequence Number18555396
Product Code FNM
UDI-Device Identifier10080196371945
UDI-Public10080196371945
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24B42
Device Lot Number20241119
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown